# SDR ASAA2016072217455

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 35,345 hours, 10,696 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 6981
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 46,955 hours, 15,358 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED.  PERFORMED BITE TEST, IAW AMM 21-61-00. TCV RED LIGHT.  REPLACED TCV IAW AMM 21-51-10.  BITE CHECK PASSED, NO LEAKS NOTED.
